# SDR CA960827001

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS1
- Condition: Burned
- Location: Ac Sys
- Part time: 19,087 hours
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

(CAN) STRONG ELECTRICAL BURN ODOUR IN COCKPIT AND CABIN ON APPROACH. PRIMARY INVERTER WARNING LIGHT ON AND BREAKER POPPED. INVERTER REPLACED.
